Ueber den Multiplicator eines Jacobi'schen Systems.


Mathematische Annalen (1877)

  • Volume: 12, page 132-142
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mayer. "Ueber den Multiplicator eines Jacobi'schen Systems.." Mathematische Annalen 12 (1877): 132-142. <http://eudml.org/doc/156771>.

author = {Mayer},
journal = {Mathematische Annalen},
pages = {132-142},
title = {Ueber den Multiplicator eines Jacobi'schen Systems.},
url = {http://eudml.org/doc/156771},
volume = {12},
year = {1877},

AU - Mayer
TI - Ueber den Multiplicator eines Jacobi'schen Systems.
JO - Mathematische Annalen
PY - 1877
VL - 12
SP - 132
EP - 142
UR - http://eudml.org/doc/156771
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.